# SDR 99ZZZX3599

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1582T
- Make and model: Cessna 414
- Aircraft serial: 4140362
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 99102953
- Condition: Cracked
- Location: Rt Engine
- Part time: 5,000 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST RISER SPLIT OPEN AT PIPE TO RISER CONNECTION.  HOT SPOTS AT CLUSTER IS NORMAL, CAUSING FATIGUE WITH AGING PIPES.  NEW INCONEL RISER, PN 9912095-12, ASSY INSTALLED.
